# SDR USAA2009081192081

- Difficulty date: July 29, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 50,749 hours, 33,523 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Part number: 65C2638427
- Part serial: 500524W
- Condition: Delaminated
- Location: Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - Q6 - MAJOR REPAIR - DELAMINATION ON LT ELEVATOR TAB, UPPER SKIN, HINGE NR 2 AREA 1.300 INCH FROM LEADING EDGE.  REPAIRED DELAMINATION ON LT ELEVATOR TAB, UPPER SKIN, HINGE NR 2 AREA 1.300 INCH FROM LEADING EDGE IAW B737-400 SRM 51-70-17, GENERAL REPAIR.
